# SDR SWAA2022121278683

- Difficulty date: December 5, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1674 ARE INOP / [01] REMOVED AND REPLACED BATTERY PACK M1674 PER AMM 33-51-06-960-805;[02] UPDATED PART REQUIREMENT FOR REMOVAL AND INSTALLATION;[03] VERIFIED ACTION 1 IS COMPLETE;[04] VERIFIED CORRECTIVE ACTION #1;[05] COMPLETED STEP 1;[06] VERIFIED ACTION ITEM 5.;[07] VERIFIED STEP 1.
